Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: is it a side effect, tired all the time Phillipa

Posted by torrid on July 11, 2011, at 22:08:36

In reply to Re: is it a side effect, tired all the time torrid, posted by Phillipa on July 11, 2011, at 16:48:01

If it's not medication maybe it's the peri menopause? I'm not what I use to be, my memory long and short term is gone, but I still have the ambition to see if I can make it all the way across the monkey bars as I walk past the playground on the way back from the pool where I did my very first front flip into the pool. Mid life crisis?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:torrid thread:990764
URL: http://www.dr-bob.org/babble/20110630/msgs/990787.html